# SDR AALA20161221001

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 52,954 hours, 21,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY BY R1 DOOR IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
